No differences in cellular immune responses between asymptomatic HIV type 1-and type 2-infected Gambian patients

Jaye, A; Sarge-Njie, R; Schim van der Loeff, M; Todd, J; Alabi, A; Sabally, S; Corrah, T; Whittle, H; (2004) No differences in cellular immune responses between asymptomatic HIV type 1-and type 2-infected Gambian patients. The Journal of infectious diseases, 189 (3). pp. 498-505. ISSN 0022-1899 DOI: https://doi.org/10.1086/381185

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1086/381185

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar